# SDR DALA1311810681

- Difficulty date: May 2, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GALLEY FLOOR DECK PLATE HAS AREAS OF CORROSION FROM STA 1680-1720 BETWEEN LBL 55 TO RBL 55.  R & R MAIN CABIN GALLEY DECK PLATE IAW SRM 53-60-51, PG 7.
